# SDR FDEA201611224201

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 30,203 hours, 16,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: A53810087204
- Condition: Damaged
- Location: Frames 45-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK LT SIDE FRAMES 47 TO 48, Y1456 CARGO TRACK HAS DAMAGE TO CROWN AREA.  REMOVED AND REPLACED THE CARGO TRACK IAW SRM 53-15-16 AND SRM 51-40-21.  MAJOR REPAIR
